# SDR 99ZZZM32

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279108
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT AFT ENTRY DOOR FUSELAGE MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSY AND CHARGER.  (M)
